Change search
ReferencesLink to record
Permanent link

Direct link
Quasi-self-adjoint differential equations
Responsible organisation
2007 (English)In: Archives of ALGA, ISSN 1652-4934, Vol. 4, 55-60 p.Article in journal (Refereed) Published
Abstract [en]

The concept of self-adjoint equations is useful for calculating conservation laws. The aim of the present paper is extend the property of self-adjoint equations to a wider class of equations called quasi-self-adjoint.

Place, publisher, year, edition, pages
Karlskrona, Sverige: ALGA publications, BTH , 2007. Vol. 4, 55-60 p.
Keyword [en]
Conservation laws, Quasi-self-adjoint differential equations
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-8835Local ID: oai:bth.se:forskinfo7938A74927FAA5DCC12573BF003E446COAI: oai:DiVA.org:bth-8835DiVA: diva2:836590
Note
Online: http://www.bth.se/ihn/alga.nsf/attachments/Archives%204_1_pdf/$file/Archives%204 _1.pdfAvailable from: 2012-09-18 Created: 2007-12-28 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 88 hits
ReferencesLink to record
Permanent link

Direct link